MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE
Model Number FS+173230BC
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Several needles would not retract during their donation process, no injuries are reported at this time.No further information has been provided.
 
Event or Problem Description

Brand Name
NIPRO SAFETOUCH II AVF NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key11559017
Report Number8041145-2021-00010
Device Sequence Number20054157
Product Code FOZ
UDI-Device Identifier00383790000208
UDI-Public00383790000208
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K032777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberFS+173230BC
Device Catalogue NumberFS+173230BC
Device Lot Number19L02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;